Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Bounded solutions of second order of accuracy difference schemes for semilinear fractional schrödinger equations

Fractional Calculus and Applied Analysis, vol.23, no.6, pp.1723-1761, 2021 (Journal Indexed in SCI) identifier identifier

A STABLE SECOND ORDER OF ACCURACY DIFFERENCE SCHEME FOR A FRACTIONAL SCHRODINGER DIFFERENTIAL EQUATION

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.17, no.1, pp.10-21, 2018 (Journal Indexed in SCI) identifier

On the Stability of Time-Fractional Schrodinger Differential Equations

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.38, no.10, pp.1215-1225, 2017 (Journal Indexed in SCI) identifier identifier

A stable numerical method for multidimensional time fractional Schrodinger equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.72, no.6, pp.1703-1713, 2016 (Journal Indexed in SCI) identifier

On the numerical solution of fractional Schrodinger differential equations with the Dirichlet condition

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.89, pp.1927-1936, 2012 (Journal Indexed in SCI) identifier identifier

A note on the fractional Schrodinger differential equations

KYBERNETES, vol.40, pp.736-750, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Finite difference method for a nonlinear fractional Schrödinger equation with Neumann condition

e-Journal of Analysis and Applied Mathematics, vol.2020, no.1, pp.67-80, 2020 (Refereed Journals of Other Institutions)

Numerical analysis for coupled systems of two-dimensional time-space fractional Schrödinger equations with trapping potentials

Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.22, no.1, pp.1-12, 2020 (National Refreed University Journal)

Multidimensional problems for general coupled systems of time-space fractional Schrodinger equations

JOURNAL OF COUPLED SYSTEMS AND MULTISCALE DYNAMICS, vol.6, no.2, pp.147-153, 2018 (Journal Indexed in ESCI) identifier

On the numerical solution of a fractional population growth model

TBILISI MATHEMATICAL JOURNAL, vol.10, no.1, pp.269-278, 2017 (Journal Indexed in ESCI) identifier

A Novel Numerical Method for Fuzzy Boundary Value Problems

Journal of Physics: Conference Series, pp.1-10, 2016 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On the Numerical Analysis of a Nonlinear Fractional Schrodinger Equation with Neumann Boundary Condition

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

On Modified FLMM Methods for Fractional Population Equations

International Conference on Recent Advances in Pure and Applied Mathematics, Aydın, Turkey, 11 May 2017, pp.100

Numerical Solution of Unknown Spacewise Dependent Coefficient in a Parabolic Equation

Proceedings of Mathematics and Educational Symposium of Department of Mathematics and Computer Science, Bükreş, Romania, 28 May 2016, pp.1

Stability of Difference Schemes for Time Fractional Schrodinger Differential Equation

5th Congress of Mathematicians of Macedonia, Ohrid, Macedonia, 24 September 2014, pp.1

Fractional Schrödinger differential equation and its stability

3rd International Conference on Applied Analysis and Mathematical Modelling, İstanbul, Turkey, 02 June 2013, pp.1

Stable Difference Schemes for the Fractional Schrodinger Differential Equation

International Conference of Numerical Analysis and Applied Mathematics, Kos, Greece, 19 September 2012, pp.574-576

A Study on Difference Schemes of a Fractional Schrödinger Differential Equation

11th International Workshop on Dynamical Systems and Applications, Ankara, Turkey, 26 June 2012, pp.23

A Note on the Numerical Solution of Fractional Schrodinger Differential Equations

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.92-94 identifier